# SDR CALA2025012101955

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 13,960 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK POWER SUPPLY BATTERY PACK CAPACITY CHECK - EMERGENCY LIGHTS BATTERY AT LEFT CENTER FAILED THE CAPACITY TEST. REMOVED AND REPLACED BATTERY PER AMM 33-51-06. OPS CHECK GOOD.
